Firmoo > Answers > Eye Health >  question

Question

Ask questions

ELLIE


12/21/2012

What are side effects of eye whitening drops?

Is there anyone who had used eye drops to whiten eyes? Are there any side effects on eyes after using the eye drops?
Related Topics : eye drops
Answer the question

Answers (3)

  • walksonthabeach

    12/24/2012

    Although many people use the eye drops to moisture the eyes and let eyes feel comfortable, there are many side effects of using the eye drops. Your eyes may feel dry easily. Your eyes' anti inflammation ability becomes weak because of the antibiotic role from the eye drops. You'd better not often use the eye drops.
  • Katelyn

    12/26/2012

    I used this kind of products. It could help whiten the white part in your eyes. As we aging, the white part of eyes are getting yellow or red. The yellow or red eyes make people look old, listless and tired. So people use this eye whitening drops to clear the blood spots in eyes. If you instill the drops again and again, finally, you will find that you need to instill the drops more and more frequently. Once you stoped, you will find your eyes are much redder. According to the doctor, this kind of whitening drops like Visine and Murine, can only be used 3-4times each week. If overdose it, after the vasoconstricting effect goes off, the drops would cause the rebound redness. To avoid red or yellow eyes, we'd better protect our eyes from wind, sun rays, dust, or any other possible damages. Don't rub your eyes. Wash your hands thoroughly with mild soap every time you need to touch your eyes or contact lenses. Whenever you need to face strong light, like glare or sun rays, make sure to wear the sunglasses to protect your eyes.
  • Richard Schneider

    03/13/2013

    For most of the times when we are physically tired and stressed, especially when our eyes are fatigued, we would choose to get some eye drops to deal with the problem. But as you can see, drug is drug, they would somehow generate some side effects on your eyes, such as decrease in your vision or your corneal, or something else. So it would be good not to rely on those eye drops.
Jumpto

Related Articles